Null controllability and application to data assimilation problem for a linear model of population dynamics  [ Contrôlabilité à zéro et application à un problème d’assimilation de données sur un modèle linéaire de dynamique des populations. ]
Annales Mathématiques Blaise Pascal, Tome 17 (2010) no. 2, pp. 375-399.

Dans cet article nous étudions un modèle linéaire de dynamique des populations. Dans ce modèle, le processus de naissance est défini par un terme non local et la distribution initiale des individus n’est pas connue. L’objectif ici est d’utiliser un resultat de contôlabilité du système adjoint pour la détermination de la densité des individus à un instant T.

In this paper we study a linear population dynamics model. In this model, the birth process is described by a nonlocal term and the initial distribution is unknown. The aim of this paper is to use a controllability result of the adjoint system for the computation of the density of individuals at some time T.

DOI : https://doi.org/10.5802/ambp.289
Classification : 92D25,  93B05,  35K05
Mots clés : Dynamique des Populations, Inégalité de Carleman, Contrôlabilité, problème d’assimilation des données
@article{AMBP_2010__17_2_375_0,
     author = {Traore, Oumar},
     title = {Null controllability and application to data assimilation problem for a linear model of population dynamics},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {375--399},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {2},
     year = {2010},
     doi = {10.5802/ambp.289},
     mrnumber = {2778914},
     zbl = {1207.92038},
     language = {en},
     url = {www.numdam.org/item/AMBP_2010__17_2_375_0/}
}
Traore, Oumar. Null controllability and application to data assimilation problem for a linear model of population dynamics. Annales Mathématiques Blaise Pascal, Tome 17 (2010) no. 2, pp. 375-399. doi : 10.5802/ambp.289. http://www.numdam.org/item/AMBP_2010__17_2_375_0/

[1] Adams, Robert A. Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975 (Pure and Applied Mathematics, Vol. 65) | MR 450957 | Zbl 0314.46030

[2] Ainseba, B. E. Exact and Approximate Controllability of the Age and Space Structured Model, J. Math. Anal, Volume 275 (2002), pp. 562-574 | Article | MR 1943766 | Zbl 1005.92023

[3] Ainseba, Bedr’Eddine; Aniţa, Sebastian Internal exact controllability of the linear population dynamics with diffusion, Electron. J. Differential Equations (2004), pp. No. 112, 11 pp. (electronic) | MR 2108883 | Zbl 1134.93311

[4] Aniţa, Sebastian Analysis and control of age-dependent population dynamics, Mathematical Modelling: Theory and Applications, Volume 11, Kluwer Academic Publishers, Dordrecht, 2000 | MR 1797596 | Zbl 0960.92026

[5] Filin, A.B An inverse problem of population density dynamics, J. Mat. Zamet Yagu, Volume 6.2 (1999), pp. 50-80 | Zbl 0946.35114

[6] Fursikov, A. V.; Imanuvilov, O. Yu. Controllability of evolution equations, Lecture Notes Series, Volume 34, Seoul National University Research Institute of Mathematics Global Analysis Research Center, Seoul, 1996 | MR 1406566 | Zbl 0862.49004

[7] F.X. Le Dimet, O. Talagrand Variational algorithms for analysis and assimilation of meteorological observations: theoritical aspects, Tellus, Volume 38A (1986), pp. 97-110 | Article

[8] Gyllenberg, Mats; Osipov, Andrei; Päivärinta, Lassi The inverse problem of linear age-structured population dynamics, J. Evol. Equ., Volume 2 (2002) no. 2, pp. 223-239 | Article | MR 1914658 | Zbl 1054.35128

[9] Li, Zhilin; Zheng, Kewang An inverse problem in a parabolic equation, Proceedings of the Third Mississippi State Conference on Difference Equations and Computational Simulations (Mississippi State, MS, 1997) (Electron. J. Differ. Equ. Conf.) Volume 1 (1998), p. 203-209 (electronic) | MR 1672185 | Zbl 0911.35121

[10] Puel, J-P. Contrôlabilté des Equations d’Evolution (2001) (Notes de cours Université Paris 6)

[11] Puel, J-P. A non standard approach to data assimilation problem and Tychonov regularization revisited, SIAM J. Control Optim., Volume 48 (2009), pp. 1089-1111 | Article | MR 2491591 | Zbl 1194.93096

[12] Rundell, William Determining the death rate for an age-structured population from census data, SIAM J. Appl. Math., Volume 53 (1993) no. 6, pp. 1731-1746 | Article | MR 1247176 | Zbl 0801.35150

[13] Traore, Oumar Null controllability of a nonlinear population dynamics problem, Int. J. Math. Math. Sci. (2006), pp. Art. ID 49279, 20 | Article | MR 2268531 | Zbl 1127.93017

[14] Traore, Oumar Approximate controllability and application to data assimilation problem for a linear population dynamics model, IAENG Int. J. Appl. Math., Volume 37 (2007) no. 1, pp. Paper 1, 12 | MR 2384662